My husband has been sedated for 19days after three heart attacks? Is there any recovery for a patient age 66?
19 Sep 2011
Hi i think one of the best places to answer your questions is the british heart foundation website; www.bhf.org.uk/heartattack
There is always hope, i understand 19 days is a long time and you must be very worried. Talk to all the doctors, i assume you have voiced your concerns? My mum had a heart attack (albeit a minor one) a couple of years ago and i understand it can be a really hard time. I'm sorry i can't offer anymore help, but hopefully someone here can offer more insight. Thinking of you
19 Sep 2011
Hello katheleen. I would have to say, why not? Not knowing every detail, and of course not being a doctor. I have a cousin who had two massive hearattacks, surgeries and shes 65 years of age. I believe the sedation is part of the treatment. Keeping him as stable and quiet as possible. Very best wishes to you then, and I am almost certain that he make a full recovery.
19 Sep 2011
Kathleen, I'm so sorry to hear that your husband is so gravely ill. It must be very very hard for you! I know that you have had many anxious days of being at his bedside and worrying. It is time to put it into the hands of a higher power and pray. If it is your husbands time then it is his time. Miracles can happen though. Drs dont know everything. Keep praying for what is best for your husband to happen. Sometimes what is best for others isnt what we would like to happen but it is the most giving, unselfish thing we can do for another. We will pray for what is the best outcome for your husband and we will pray for strength for you to deal with the outcome. Never give up hope though. Even in the darkest hour miracles can happen (just to prove to Drs that they dont know everything). Only the higher power knows for sure and no one else. Keep that in mind and remember the joys you have had together as well as the sorrows. Things will be as they are meant to be.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
person having heart attack and done angioplasty with med.stent and advice for life long cardiac medicines, which analgesic antiinflammatory drug is ...
1 answer • 16 Sep 2009
that it can cause heart attack or cause complications with a stint implant. has anyone taken it under these conditions and if so what should I ...
1 answer • 22 Jul 2011
i like to know about someone who had their first heart attack. and also what to expect with recovering from it. this is my first heart attack and i ...
1 answer • 11 Oct 2012
Combivent is no longer available. Have a ventilator and need to give this via ventilator tubing and not by inhaling by mouth. Combivent was given ...
1 answer • 14 Mar 2014